# SDR DALA12009350880

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 78,270 hours, 65,806 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ALUMINUM FLOOR PANEL 72A FWD EDGE BENT, BUCKLED, CRACKED BS 734. FABRICATED STIFFENER AND FLOOR PANEL 72, IAW SRM 53-23-0, FIG 5.
